# SDR SWAA106167

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 71,405 hours, 63,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND VERTICAL STIFFENER CRACKED AT BS 663, RBL 6.15.  REMOVED AND REPLACED STIFFENER PER SRM.
